# SDR CA951120011

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 577957
- Condition: Ruptured
- Location: Valve Flange
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E, J

## Discrepancy

(CAN)DURING CLIMB OUT CREW OBSERVED A FIRE INDICATION ON #2 ENGINE. ENGINE SHUTDOWN AND FUEL DUMPED PRIOR TO LANDING. MAINTENANCE DISCOVERED THE FUEL HEATER SUPPLY LINE RUPTURED AT THE SHUT OFF VALVE INLETFLANGE. REPLACED.
